Hydrocodone Withdrawal Symptoms

symptoms-unpleasantHyrocodone withdrawal symptoms may occur when a user abruptly stops using the drug. While these symptoms may feel unpleasant, no studies show any severely harmful side effects in the withdrawal process. The following symptoms are linked to hydrocodone withdrawal:

1) Depression
2) Tingling sensations all over the body
3) Anxiety attacks
4) Diarrhea
5) Extreme muscle pain
6) Stomach cramps
7) Watery eyes
8) Rhinitis
9) Drug cravings
10) Restlessness
11) Muscle pain
12) Involuntary leg movements
13) Loss of appetite
14) Panic
15) Nausea
16) Flu-like symptoms

Causes of Hydrocodone Withdrawal Symptoms

In time, the human body becomes used to the hydrocodone input. If a person were to stop taking the drug too fast, withdrawal symptoms will occur. It should be noted that these symptoms do not just occur in recreational users but also in patients who use the drug for medical purposes.

However, recreational use of hydrocodone will greatly affect the intensity of the withdrawals. For medical purposes, a physician will gradually decrease the dosage of the drug to help patients go through the detoxification process with as little problems as possible.

Detox and Rehab

This process may be uncomfortable. However, no studies show any adverse effects caused by withdrawing usage of this drug. Even so, to When medical intervention is necessaryfight the drug cravings, it would be best to enroll in an inpatient detoxification and rehabilitation facility.

This will allow professionals to treat your problem more effectively. If the patient has chronic pain, professionals can help alleviate it by prescribing drug remedies that have no addictive effects.

The goal of this program is to remove all the residue of the substance from the system of a patient. Once that is achieved, the patient will come to terms with his or her mental addiction by way of group and individual therapy.

Hydrocodone withdrawal may be done in the comfort of a patient’s own home, providing that he or she is determined to withstand the drug cravings and determined enough to attend regular outpatient counseling sessions.

However, if a person has less determination and maintains extremely high doses of hydrocodone, it is important to consider in-house rehabilitation to stop the addiction in its tracks.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>